# SDR USAA2012020600006

- Difficulty date: January 25, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR64 PLUS 10 INCHES, S23L, Y1292.  REPLACED SEAT TRACK AT FR64 PLUS 10 INCHES, S23L, Y1292 IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53472831.
